C-mappings of an interval with attracting cycles of arbitrarily large periods

A. N. Sharkovskii, Anatoli Ivanov

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)455-458
Number of pages4
JournalUkrainian Mathematical Journal
Volume35
Issue number4
DOIs
StatePublished - Jul 1 1983

Fingerprint

Cycle
Interval

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{6648c02383e343e0a78d51cb2b6d9299,
title = "C∞-mappings of an interval with attracting cycles of arbitrarily large periods",
author = "Sharkovskii, {A. N.} and Anatoli Ivanov",
year = "1983",
month = "7",
day = "1",
doi = "10.1007/BF01093104",
language = "English (US)",
volume = "35",
pages = "455--458",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "4",

}

C-mappings of an interval with attracting cycles of arbitrarily large periods. / Sharkovskii, A. N.; Ivanov, Anatoli.

In: Ukrainian Mathematical Journal, Vol. 35, No. 4, 01.07.1983, p. 455-458.

Research output: Contribution to journalArticle

TY - JOUR

T1 - C∞-mappings of an interval with attracting cycles of arbitrarily large periods

AU - Sharkovskii, A. N.

AU - Ivanov, Anatoli

PY - 1983/7/1

Y1 - 1983/7/1

UR - http://www.scopus.com/inward/record.url?scp=0002276327&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002276327&partnerID=8YFLogxK

U2 - 10.1007/BF01093104

DO - 10.1007/BF01093104

M3 - Article

AN - SCOPUS:0002276327

VL - 35

SP - 455

EP - 458

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 4

ER -